MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT3
Medical Device Problem Codes Defective Device (2588); Scratched Material (3020)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure, after the surgeon implanted the lens, noticed a scratch or defect in the center of the iol.Iol was removed and replaced with new iol during initial procedure.No more information available.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: ).
 
Additional Manufacturer Narrative
No iol (intraocular lens) or lens case returned for evaluation.Label sheet only returned in the carton.No root cause identified as no iol was returned for evaluation.Based on these investigation findings and the lack of a sample, we are unable to determine a root cause for the reported complaint.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key15841854
Report Number9612169-2022-00629
Device Sequence Number20329111
Product Code MJP
UDI-Device Identifier00380652468572
UDI-Public00380652468572
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2025
Device Model NumberCNWTT3
Device Catalogue NumberCNWTT3.220
Device Lot Number25305304
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL INJECTOR; MONARCH III IOL CARTRIDGE D; PROVISC
Patient SexUnknown